# SDR USAA2012111400011

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,450 hours, 14,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR - CORROSION ON FLOORBEAM BETWEEN FR66 TO FR69, Z-500, Y1192.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, Z-500, Y1192 IAW AIRBUS DRAWING D5347218820400.
